TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Ky zë shfaqet në anglisht derisa të përditësohet përkthimi i tij.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Burimi

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(hap burimin në një skedë të re) Therapeutic Goods Administration

Peptidet e përfshira

  1. Në studime klinikeRetatrutideAgonist i trefishtë i receptorëve të GIP, GLP-1 dhe glukagonit39 Ndaluar nga WADA
  2. I miratuarSemaglutideAgonist i receptorit GLP-131